# SDR VNAA20250610026

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67033202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00215700 S/N: 394 FUSELAGE SKIN UNDER FWD ADF ANTENNA HAS CORROSION AND GOUGES, FS 485 TO FS 523 STR. 26L TO 26R. CORRECTIVE:REPAIRED DENTED AND GOUGED FUSELAGE SKIN UNDER FWD ADF ANTENNA IAW REO 670-53-31-1004 REV -- DATED 2/11/2025. THIS REPAIR HAS SDIR REQUIREMENTS AND IS TRACKED UNDER RFTS-119671
